# SDR HEEA077794

- Difficulty date: January 30, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 7,017 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Mount
- Part number: 407310203101
- Part serial: LP2455
- Condition: Delaminated
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR MOUNT DELAMINATED.
